# SDR DALA1163373704

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 37,936 hours, 16,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND EMERGENCY EGRESS LIGHTING INOP IN FIRST CLASS AISLE AND AT FORWARD EXIT SIGN.  REPLACED BATTERY PACK IN POWER SUPPLY M1674.
